# SDR ABXA9800864

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 2550 · Cargo Compartments
- Part: Door
- Part number: 592600657
- Condition: Corroded
- Location: Cargo Compt
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND THE AFT LOWER CARGO COMPARTMENT BARRIER DOOR CORRODED.  REPLACED AFT CARGO BARRIER DOOR IAW DC9 SRM CHAPTERS 51-30-1 AND 51-30-2.
